MathSciNet Relay Station
MathSciNet bibliographic data
MR2378503 49J40 (49K40)
Fang, Ya-Ping; Hu, Rong; Huang, Nan-Jing Well-posedness for equilibrium problems and for optimization problems with equilibrium constraints. Comput. Math. Appl. 55 (2008), no. 1, 89–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement